# SDR ASAA2018081455664

- Difficulty date: August 5, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 41,319 hours, 12,068 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710312
- Part serial: 40DGKV
- Condition: Malfunctioned
- Location: Weather Radar
- Part time: 21,369 hours, 6,199 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR DISPLAYS GHOST RETURNS AT 85 NM.  MANUAL MODE APPEARS TO WORK NORMALLY.  ACFT GROUNDED.  REMOVED AND REPLACED WEATHER RADAR TRANSCEIVER IAW AMM 34-43-41,  OPS CHECKED NORMAL IAW AMM 34-43-00-710-802-001.
